# SDR DALA13049080955

- Difficulty date: October 2, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 62,782 hours, 46,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1003-1022
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CUSP WEB UPPER AND LOWER SURFACE BETWEEN STA Y=1003 TO Y=1022 AND BETWEEN X=54 TO X=60 AT PAX CABIN.  DAMAGE WAS REMOVED, REPAIR PARTS WERE FABRICATED, TREATED, PAINTED, INSTALLED, IDENTIFIED, AND CIC WAS APLICATED IAW SRM 53-05 FIG 131A, 51-10-3 PAR 14 AND 21 AND PS 900-2-N-9.
